Journal: Discussiones Mathematicae Graph Theory

Volume 39, Issue 4

775 -- 785Hui Jiang, Xueliang Li 0001, Yingying Zhang. Erdős-Gallai-type results for total monochromatic connection of graphs
787 -- 803Hossein Abdollahzadeh Ahangar, Jafar Amjadi, Mustapha Chellali, S. Nazari-Moghaddam, Seyed Mahmoud Sheikholeslami. Total Roman reinforcement in graphs
805 -- 814Yongxin Lan, Zhongmei Qin, Yongtang Shi. 7
815 -- 828Ryan C. Bunge, Brian D. Darrow, Toni M. Dubczuk, Saad El-Zanati, Hanson H. Hao, Gregory L. Keller, Genevieve A. Newkirk, Dan P. Roberts. 4-e
829 -- 839Magda Dettlaff, Joanna Raczek, Jerzy Topp. Domination subdivision and domination multisubdivision numbers of graph
841 -- 853Gholamreza Abrishami, Michael A. Henning, Freydoon Rahbarnia. On independent domination in planar, cubic graphs
855 -- 866Camino Balbuena, Hortensia Galeana-Sánchez, Mucuy-kak Guevara. (k, l)-kernels, semikernels and Grundy functions in partial line digraphs
867 -- 879Vladislav Taranchuk. k chords
881 -- 888Xueliang Li 0001, Xiaoyu Zhu. r-regular graphs
889 -- 897Stanislav Jendrol', Lucia Kekenáková. Facial rainbow coloring of plane graphs
899 -- 916Radhika Ramamurthi, Gina Sanders. Star coloring outerplanar bipartite graphs
909 -- 924Adam S. Jobson, André E. Kézdy, Jeno Lehel, Gábor Mészáros. The path-pairability number of products of stars
925 -- 937Shipeng Wang, Liming Xiong. On the independence number of traceable 2-connected claw-free graphs
937 -- 950Meilian Liang, Stanislaw P. Radziszowski, Xiaodong Xu. A note on upper bounds for some generalized Folkman numbers
951 -- 974Gaixiang Cai, Yi-Zheng Fan, Yi Fang, Gui-Dong Yu. Spectral radius and Hamiltonicity of graphs

Volume 39, Issue 3

615 -- 627Joanna Cyman, Michael A. Henning, Jerzy Topp. On accurate domination in graphs
629 -- 645Július Czap, Stanislav Jendrol', Peter Sugerek, Juraj Valiska. [r.s, t]-colorings of plane graphs
647 -- 654Izolda Gorgol. On lower bound for induced Ramsey numbers
655 -- 657Jochen Harant, Samuel Mohr. On Selkow's bound on the independence number of graphs
659 -- 671Teresa W. Haynes, Michael A. Henning. Graphs with large semipared domination number
673 -- 687Pawaton Kaemawichanurat. Hamiltonicities of double domination critical and stable claw-free graphs
689 -- 703Arnfried Kemnitz, Massimiliano Marangio, Margit Voigt. Generalized sum list colorings of graphs
705 -- 730Ruxandra Marinescu-Ghemeci. On radio connection number of graphs
731 -- 740Anahy Santiago Arguello, Juan José Montellano-Ballesteros. Hamiltonian normal Cayley graphs
741 -- 755Monika Rosicka. Convex and weakly convex domination in prism graphs
757 -- 769Edy Tri Baskoro, Denny Riama Silaban, Saladin Uttunggadewa. 3

Volume 39, Issue 2

301 -- 312Lin Sun, Jian-Liang Wu. On edge colorings of 1-planar graphs without 5-cycles with two chords
313 -- 324Mohammed Benatallah, Noureddine Ikhlef Eschouf, Miloud Mihoubi. b-domatic number of graphs
325 -- 339M. Rajeswari, Ismail Sahul Hamid. Global dominator coloring of graphs
341 -- 355Robert Bailey, Ismael González Yero. k-resolving sets
357 -- 364Nastaran Haghparast, Dariush Kiani. Edge-connectivity and edges of even factors of graphs
365 -- 374Terry A. McKee. Strongly unichord-free graphs
375 -- 389Yelena Mandelshtam. On graphs presentable by pattern-avoiding words
391 -- 413Simon Spacapan. On 3-colorings of direct products of graphs
415 -- 437Dan Pillone. Arankings of trees
439 -- 453Norbert Polat. On some characterizations of antipodal partial cubes
455 -- 472Xinmiao Liu, Zehui Shao, Seyed Mahmoud Sheikholeslami, M. Soroudi, Lutz Volkmann. On the co-Roman domination in graphs
473 -- 487Kefeng Diao, Fuliang Lu, Ping Zhao. More results on the smallest one-realization of a given set II
489 -- 503Majid Hajian, Nader Jafari Rad. Fair domination number in cactus graphs
505 -- 517H. S. Boregowda, B. Chaluvaraju, V. R. Kulli. The product connectivity Banhatti index of a graph
519 -- 532Jafar Amjadi, Seyed Mahmoud Sheikholeslami, M. Soroudi. On the total Roman domination in trees
533 -- 546Sylwia Cichacz, Bryan Freyberg, Dalibor Froncek. n-distance magic graphs
547 -- 554Yuanqiu Huang, Zhangdong Ouyang, Jing Wang. 3, n
555 -- 565Ruijuan Li, Bin Sheng. The second neighbourhood for bipartite tournaments
567 -- 573Lutz Volkmann. Sufficient conditions for maximally edge-connected and super-edge-connected graphs depending on the clique number
575 -- 588Robert A. Beeler, Teresa W. Haynes, Kyle Murphy. 1-restricted optimal rubbling on graphs
589 -- 603Brahim Benmedjdoub, Isma Bouchemakh, Éric Sopena. 2-distance colorings of integer distance graphs
605 -- 608Allan Bickle, Allen J. Schwenk. Minimum edge cuts in diameter 2 graphs

Volume 39, Issue 1

5 -- 11Gülnaz Boruzanli Ekinci, John Baptist Gauci. The super-connectivity of Kneser graphs
13 -- 21Xiaodan Chen, Guoliang Hao, Zhihong Xie. A note on Roman domination of digraphs
23 -- 29Jing-Xin Guan, Jian-Hua Yin. The bipartite-splittance of a bipartite graph
31 -- 40Mei Lu, Wenjie Ning, Kun Wang. Bounding the locating-total domination number of a tree in terms of its annihilation number
41 -- 53Nader Jafari Rad, Hadi Rahbani. Some progress on the double Roman domination in graphs
55 -- 65Yongtang Shi, Jianhua Tu. 3 problem on planar graphs
67 -- 79Xiaodan Chen, Guoliang Hao, Lutz Volkmann. k-domination number of a digraph
81 -- 93Mirko Hornák, Stanislav Jendrol', Roman Soták. Facial incidence colorings of embedded multigraphs
95 -- 116Shiying Wang, Guozhen Zhang. Arc fault tolerance of Cartesian product of regular digraphs on super-restricted arc-connectivity
117 -- 123Yutaro Sakamoto. Hamilton cycles in double generalized Petersen graphs
125 -- 141Han Ren, Chao Yang. New formulae for the decycling number of graphs
157 -- 170Ronald J. Gould, Paul Horn, Michael S. Jacobson, Brent J. Thomas. Gaps in the saturation spectrum of trees
171 -- 181Thomas M. Lewis. On the Hamiltonian number of a plane graph
183 -- 190Rong-Xia Hao, Yuan Yuan. a, b, k)-critical graphs
191 -- 210Christopher Duffy, Gary MacGillivray, Pascal Ochem, André Raspaud. Oriented incidence colourings of digraphs
211 -- 223Janusz Dybizbanski, Anna Nenca. Oriented chromatic number of Cartesian products and strong products of paths
225 -- 239Wayne Goddard, Robert Melville, Honghai Xu. Almost injective colorings
241 -- 256Y. M. Borse, S. R. Shaikh. Decomposition of the product of cycles based on degree partition
257 -- 269Soumya Bhoumik, Sarbari Mitra. L(2, 1)-labeling of circulant graphs
257 -- 269Roger K. Yeh. L(2, 1)-labelings of infinite graphs
271 -- 284Douglas B. West, Jennifer Wise. Antipodal edge-colorings of hypercubes
285 -- 296Izolda Gorgol, Anna Lechowska. Anti-Ramsey number of Hanoi graphs